MathSciNet Relay Station
MathSciNet bibliographic data
MR219542 (36 #2622) 14.51
Mumford, D. On the equations defining abelian varieties. III. Invent. Math. 3 1967 215–244.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement